# SDR UALA2012121407206

- Difficulty date: December 12, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1732 S29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND DENTED AT BS 1732 S29 - 30L.  FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE AND ACCOMPLISHED NDT OF CUT-OUT AND HOLES COMMON TO REPAIR.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REF SRM 53-00-01 FIG 201 DETAIL 1.   MAJOR REPAIR.
